# SDR CALA2024112001204

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 112,373 hours, 26,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Part number: 2500994001
- Condition: Damaged
- Location: Arming Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF. L/ P #9898533 FOUND DURING T/S OF 2L DOOR ARM LIGHT; ANNUN. LT. SW. BASE TERM. STUD BROKEN FROM HOUSING. (EQUIP# L405) REF. WDM 25-66-11-901.  REQ P/N: 19-3350-2-0069. IN STOCK, ORDERED EWR. AT DOOR 2L, REMOVED AND REPLACED DOOR ARM ANNUNCIATOR LIGHT SWITCH BASE ASSY. ONLY. EQUIP. #L405. P/N: 19-3350-3-0069. PER SWP. REF. WDM 25-66-11-901. REFER TO L/ P 9898533, FOR FURTHER T/S &  OPS CK.   CHECKED OPERATION OF ANNUNCIATOR LIGHT FULL BRIGHT WHEN BOTH SENSORS ARE MADE MANUALLY, BUT STILL REMAINS DIMLY LIT WHEN IN "UNARMED" CONDITION.
